# SDR QXEA2011110901203

- Difficulty date: November 2, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338201961
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED.  BLENDED OUT CORROSION IAW SRM 53-20-49-02-02 AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW SRM 51-40-15-02-01 AND 51-42-05-02-01. INSTALLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, 51-42-05-02-01 AND 51-41-00-00-01.  PRIMED AND TOP COATED IAW 51-25-10-02-01 AND 51-25-15-02-01.
